# SDR CA960826071

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7120 · Engine Mount Section
- Part: Strut Assembly
- Part number: 8DK1763001
- Condition: Cracked
- Location: R/H Engine
- Part time: 16,789 hours
- Component: Dhav, 87110028005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INBOARD REAR MOUNT STRUT ON RIGHT HAND ENGINE FOUND CRACKED. CRACK IS APPROXIMATELY 1 INCH LONG AND LOCATED AT CENTRE INBOARD WELD SPOT. STRUT ASSEMBLY REPLACED.
